# SDR DALA2019012400552

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 57,668 hours, 18,946 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5805 SEAT EMER LIGHT AT 5D INOP. CORRECTIVE ACTION: FOUND BROKEN WIRE UNDERNEATH SEAT 5D. SPLICED WIRE REF SWPM 20-30. (3747450)
